# SDR AALA201909159016

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 81,901 hours, 10,285 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0599
- Condition: Failed
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RECIRC FAN STATUS MESSAGE ASSOCIATED FUMES/HAZE REPORTED BY F/AS IN AFT CABIN. FUMES/HAZE  DISSIPATED IMMEDIATELY. SECURED RECIRC OFF IN COCKPIT. F/A SECURED IFE, POWERPORT, AND B/C SEATS. MAINTENANCE REMOVED AND REPLACED RECIRCULATION AND AIR FILTERS. OPS AND LEAK CHECK GOOD.
